# SDR R61A2021120100955

- Difficulty date: November 17, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17086691003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERIOR FUSELAGE CENTER SECTION III, STRINGER 27R CORRODED AT STR END AT FR 88, FWD OF WASTE SERVICE PAN. INTERIOR FUSELAGE CENTER SECTION III, STRINGER 27R HAS BEEN REPAIRED BETWEEN FR88 AND 85 IAW EMB SRM 53-23-03 REPAIR 6. NDT REPORTS NO CRACKS FOUND.
